# SDR UIEA2019030703494

- Difficulty date: March 7, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,574 hours, 16,853 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 106303902
- Part serial: LAF695
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FAILED TO START ON FIRST ATTEMPT WITH IGNITOR ON SINGLE , FOLLOWED FROM GUIDANCE FOR NO EGT RISE , SECOND START ATTEMPT WITH IGNITORS SELECTED TO BOTH WAS SUCCESSFUL( TRANSFERRED TO MDDR # 108301 AS PER MEL 74-00-01B CAT C.  LP 1047021: REMOVED AND REPLACED LEFT ENG IGNITER PLUG IAW 74-21-02-004-005-1100. OPS CHECK GOOD. DISPATCH UP @0811Z. THIS CLOSES MDDR 108301. )
